BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2011 Volume 20 >

Please use this identifier to cite or link to this item:

Title: Two-Type Age-Dependent Branching Processes with Inhomogeneous Immigration as Models of Renewing Cell Population
Authors: Hyrien, Ollivier
M. Yanev, Nikolay
Keywords: ge-dependent branching processes
cell proliferation models
limiting moments and correlation
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 20, No 1, (2011), 81p-108p
Abstract: Two-type reducible age-dependent branching processes with inhomogeneous immigration are considered to describe the kinetics of renewing cell populations. This class of processes can be used to model the generation of oligodendrocytes in the central nervous system in vivo or the kinetics of leukemia cells. The asymptotic behavior of the first and second moments, including the correlation, of the process is investigated.
Description: 2000 Mathematics Subject Classification: primary 60J80; secondary 60J85, 92C37.
ISSN: 0204-9805
Appears in Collections:2011 Volume 20

Files in This Item:

File Description SizeFormat
Pliska-20-2011-081-108.pdf1.21 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License